# SDR 05FDEA03452

- Difficulty date: October 19, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727-200
- Aircraft serial: 21671
- Aircraft time: 47,891 hours, 28,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT SKIN CORRODED AT BS 720D BETWEEN STRINGERS  26L AND 27L.  REMOVED, FABRICATED, ALODINED, PRIMED, PAINTED AND INSTALLED REPAIR TO FUSELAGE SKIN AT STA 720D BETWEEN STRINGERS  26L AND 27L ALL IAW FX B727 SRM 53-30-3, 53-20-2 FIG 2, 51-30-2, 51-33-2, 51-20-13-7, 51-10-2 AND 51-10-1.
